# SDR REXA2016071101295

- Difficulty date: July 11, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 21,856 hours, 14,204 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin Panel
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AILERON PANELS 699AB AND 699BB CHAFED.  BLENDED PANEL 699BB WITHIN LIMITS.  699AB OUT OF LIMITS.  RECEIVED SERVICEABLE SKIN.  LOCATED AND DRILLED SKIN AND PAINTED BOTH 699AB AND BB.  ALL WORK PERFORMED IAW SRM 57-61-02-101-001-A02, 57-61-01-101-001-A01, 51-40-11-001-001-A01 AND 51-25-01-001-001-A01.
